# SDR YENA200649

- Difficulty date: May 23, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 5,611 hours, 1,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 5943
- Condition: Leaking
- Location: R1 Door
- Part time: 5,611 hours, 1,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK PER ROUTINE CARD 10100-J1-1/8 DISCOVERED R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER HAS BEEN DISCHARGED INDICATING 0 PRESSURE IN THE GAUGE.  REPLACED R1 DOOR DAMPER AS PER AMM 52-11-14-04.
